# SDR ASAA2016102718499

- Difficulty date: October 27, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 25,800 hours, 7,763 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Flag
- Condition: False Activation
- Location: Display
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING PRE-FLIGHT "FD" FLAG ON CAPTAIN`S PFD.  ACFT GROUNDED. HAD TO CYCLE FCC A DC CIRCUIT BREAKER BEFORE DFCS WILL GO INTO BITE. CURRENT STATUS PASSED. ACCOMPLISHED DFCS LRU INTERFACE TEST ONLY FOR FCC A, TEST PASSED, IAW AMM 22-11-33.
